+ Reply
Log in or Register to participate in these discussions
paclitaxil
Athalie
1 Posts
Hi. In the last half of my chemotherapy I was given paclitaxil to treat an aggressive tumor in my breast. My last treatment was in the fall of 2019. I still feel pins and needles in my fingers and thus am having trouble feeling and working with my hands. Also my feet are affected. It feels like I am walking on something and it is a bit painful. The toes feel like they are "seized" and I have trouble moving them. They also feel painful, like there are rubber bands tied really tight around each toe. Has anyone experienced these side effects and does it get better? Thank you.
1 Replies
Runner Girl
1555 Posts
Hi Athalie‍ ,

What you are describing is Peripheral Neuropathy.

Here is a link to Canadian Cancer Society information: https://www.cancer.ca/en/cancer-information/diagnosis-and-treatment/managing-side-effects/peripheral-nerve-damage-peripheral-neuropathy/?region=on
Here is a link to a BC Cancer pdf on the topic: ‍ http://www.bccancer.bc.ca/nursing-site/Documents/15.%20Peripheral%20Neuropathy.pdf

I'm sure you will have others chime in on their experience.

Runner Girl
+ Reply